# SDR USAAF98075

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CLT - FLT 501 - ON APPROACH TO CLT, AT 2000 FT WHEN LANDING GEAR WAS SELECTED DOWN, THE RIGHT GEAR GREEN LAMP DID NOT ILLUMINATE.  CREW PERFORMED A GO ARUOND PROCEDURE AND RECYCLED THE LANDING GEAR.  IT WAS NOT REPORTED IF THE RECYCLE CORRECTED THE SITUATION, BUT THE FLIGHT LANDED CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE RELAMPED THE 'RIGHT' GEAR INDICATION MODULE.  OPERATION CHECK WAS NORMAL.  (M)
